International Journal of Mathematics and Mathematical Sciences
Volume 15 (1992), Issue 2, Pages 367-370

The nuclei and other properties of p-primitive semifield planes

M. Cordero

Department of Mathematics, Texas Tech University, Lubbock 79409, Texas, USA

Received 6 June 1990

Copyright © 1992 M. Cordero. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this article the nuclei of p-primitive semifield planes are studied. The behavior of this class of planes under the operations of derivation, transposition and dualization is also analyzed.